Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Serre-duality for Tails$(A)$
HTML articles powered by AMS MathViewer

by Peter Jørgensen PDF
Proc. Amer. Math. Soc. 125 (1997), 709-716 Request permission

Abstract:

A version of Serre-duality is proved for Artin’s non-commutative projective schemes.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14A22, 16W50, 18E30
  • Retrieve articles in all journals with MSC (1991): 14A22, 16W50, 18E30
Additional Information
  • Peter Jørgensen
  • Affiliation: Matematisk Institut, Københavns Universitet, Universitetsparken 5, DK–2100 København Ø, Denmark
  • Email: popjoerg@math.ku.dk
  • Received by editor(s): March 9, 1995
  • Received by editor(s) in revised form: September 25, 1995
  • Communicated by: Ken Goodearl
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 709-716
  • MSC (1991): Primary 14A22, 16W50; Secondary 18E30
  • DOI: https://doi.org/10.1090/S0002-9939-97-03670-8
  • MathSciNet review: 1363171